Translator Disclaimer
Summer 2019 New coupled order Hadamard operators and some applications
Mohamed Bezziou, Zoubir Dahmani
Adv. Oper. Theory 4(3): 651-672 (Summer 2019). DOI: 10.15352/aot.1808-1407

Abstract

‎In this paper‎, ‎we introduce new Hadamard type operators “with respect to another function”‎. ‎Some properties of the introduced operators are proved and some applications are discussed‎. ‎For our results‎, ‎some recent results related to Hadamard operators are deduced as some special cases‎.

Citation

Download Citation

Mohamed Bezziou. Zoubir Dahmani. "New coupled order Hadamard operators and some applications." Adv. Oper. Theory 4 (3) 651 - 672, Summer 2019. https://doi.org/10.15352/aot.1808-1407

Information

Received: 14 August 2018; Accepted: 9 January 2019; Published: Summer 2019
First available in Project Euclid: 2 March 2019

zbMATH: 07056791
MathSciNet: MR3919037
Digital Object Identifier: 10.15352/aot.1808-1407

Subjects:
Primary: 26D10
Secondary: 31B10

Keywords: ‎coupled orders , Hadamard integral‎ , Minkowski inequality , mixed Hadamard operators‎

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 3 • Summer 2019
Back to Top